# SDR GTIA2022092336673

- Difficulty date: September 20, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N515NK
- Make and model: Airbus A319-132
- Aircraft serial: 2698
- Aircraft time: 49,116 hours, 25,526 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA REPORTS FUMES SMELL OF DIRTY SOCKS LATE DESEND / APPROACH IN TO MIA-PERFORMED TROUBLESHOOTING PER TSM 05-50-00-810-831--A, R&R RECIR FILTER CARTRIIDGES IAW AMM 21-21-41. PERFORMED ECS DECONTAMINATION LEVEL C IAW AMM 21-00-00. NO FUMES OR SMELL NOTED AT THIS TIME , A/C OK FOR CONTINUE SERVICE
